# SDR UIEA2017102502098

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Tube
- Part number: 217114610
- Condition: Deformed
- Location: Cooling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TWO COOLING TUBES AT BS 390 AND 608 FOUND DEFORMED.  NEW COOLING TUBES WERE INSTALLED.
